UCT CS Research Document Archive

Route Availability model for Inter-working multi-hop wireless networks

Salami, O., A. Bagula and A. Chan (2010) Route Availability model for Inter-working multi-hop wireless networks. Journal of Electronics and Telecommunications 56(2):185-190.

Full text available as:
PDF - Requires Adobe Acrobat Reader or other PDF viewer.

Abstract

The paper emphasizes that route availability is important.

EPrint Type:Journal (Paginated)
Subjects:C Computer Systems Organization: C.2 COMPUTER-COMMUNICATION NETWORKS
ID Code:663
Deposited By:Bagula, Antoine
Deposited On:22 Febuary 2011